# SDR CALA2015031793437

- Difficulty date: March 13, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 100,952 hours, 15,774 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EEL INOPERATIVE AT FWD GALLEY.  SECURED CONNECTOR FLOOR EEL AT FWD GALLEY.  OPERATIONS CHECKED NORMAL.
